On an initial-boundary value problem for the equation
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 2 (1975) no. 2, pp. 219-263
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1975_4_2_2_219_0,
author = {Pagani, Carlo Domenico},
title = {On an initial-boundary value problem for the equation $w_t = w_{xx} - xw_y$},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {219--263},
year = {1975},
publisher = {Scuola normale superiore},
volume = {Ser. 4, 2},
number = {2},
zbl = {0306.35053},
mrnumber = {380115},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1975_4_2_2_219_0/}
}
TY - JOUR
AU - Pagani, Carlo Domenico
TI - On an initial-boundary value problem for the equation $w_t = w_{xx} - xw_y$
JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY - 1975
SP - 219
EP - 263
VL - 2
IS - 2
PB - Scuola normale superiore
UR - http://geodesic.mathdoc.fr/item/ASNSP_1975_4_2_2_219_0/
LA - en
ID - ASNSP_1975_4_2_2_219_0
ER -
%0 Journal Article
%A Pagani, Carlo Domenico
%T On an initial-boundary value problem for the equation $w_t = w_{xx} - xw_y$
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1975
%P 219-263
%V 2
%N 2
%I Scuola normale superiore
%U http://geodesic.mathdoc.fr/item/ASNSP_1975_4_2_2_219_0/
%G en
%F ASNSP_1975_4_2_2_219_0
Pagani, Carlo Domenico. On an initial-boundary value problem for the equation $w_t = w_{xx} - xw_y$. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 2 (1975) no. 2, pp. 219-263. http://geodesic.mathdoc.fr/item/ASNSP_1975_4_2_2_219_0/